Case reportsMyocardial scarring following chemotherapy for multiple myeloma detected using late gadolinium hyperenhancement cardiovascular magnetic resonanceFoley, Paul WX; Hamilton, Malcolm S; Leyva, FranciscoAuthor Information aSpecialist Registrar in Cardiology, Department of Cardiology, Good Hope Hospital, Sutton Coldfield, UK bConsultant Haematologist, Royal Devon and Exeter Foundation Trust, Exeter, Devon, UK cConsultant Cardiologist, Good Hope Hospital and Honorary Senior Lecturer, University of Birmingham, Birmingham, UK Received 24 February, 2009 Revised 14 May, 2009 Accepted 9 June, 2009 Correspondence to Dr Francisco Leyva, MD, FRCP, Department of Cardiology, Good Hope Hospital, Rectory Road, Birmingham, West Midlands B75 7RR, UK Tel: +44 121 424 9369; e-mail: [email protected] Journal of Cardiovascular Medicine: May 2010 - Volume 11 - Issue 5 - p 386-388 doi: 10.2459/JCM.0b013e32832f3ff2 Buy Metrics Abstract We present the case of a 60-year-old lady who was treated with chemotherapy for myeloma. Following initiation of bortezomib, she developed heart failure which was associated with a reduction in left ventricular systolic function. A gadolinium enhanced cardiovascular magnetic resonance scan demonstrated midwall hyperenhancement consistent with midwall fibrosis. © 2010 Italian Federation of Cardiology. All rights reserved.